A mathematical model with control to analyse the dynamics of dengue disease transmission in urban Colombo

Show simple item record

dc.contributor.author Wickramaarachchi, W.P.T.M.
dc.contributor.author Perera, S.S.N.
dc.date.accessioned 2018-06-13T05:41:51Z
dc.date.available 2018-06-13T05:41:51Z
dc.date.issued 2018-03
dc.identifier.citation Journal of the National Science Foundation of Sri Lanka, 46(1):p.41-49
dc.identifier.uri http://dl.nsf.ac.lk/handle/1/23648
dc.publisher NSF:Colombo
dc.subject Control dengue
dc.subject Fuzzy set theory
dc.subject Mathematical models
dc.title A mathematical model with control to analyse the dynamics of dengue disease transmission in urban Colombo
dc.type Article


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search NSF DL


Browse

My Account

Quick Links